... dosage to not a great effect. I've settled on 35mg for 4 weeks now and I don't feel great. My sleep and appetite is okay which led me to believe there was an improvement. Usually I only go up to 30mg but the dr has had me up to 40mg which didn't go well. Now on 35mg, I am still having bad headaches and dizziness so could this still be side effects? Is the dose maybe too high?
With your doctors permission you may have to see what dose is the most effective with the least side effects for you. You can try to give the 35 mg another couple of weeks to see if the side effects lessen or go away.
Hope you feel better soon :)
Debs, Headaches and dizziness are the two classic side effects of starting an antidepressant and of increasing the dose. It doesn't mean the dose is too high but that your body hasn't yet acclimated to the change.
Considering your doctor's lack of forthcoming your options are to lower the dose or try to ride out the side effects (days to a week or two).
Good that you're seeing a psychiatrist as GP's are just that ~ trained in general practice not as specialists which takes years of extra schooling.
Hope you've found a good one. Mine is a gem! WC
- Citalopram Information for Consumers
- Citalopram Information for Healthcare Professionals (includes dosage details)
- Side Effects of Citalopram (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jul 2016 • 1 answer
Updated 28 Aug 2019 • 2 answers
Updated 19 May 2017 • 1 answer
Updated 24 Dec 2018 • 1 answer
Updated 12 Aug 2019 • 4 answers